# SDR DALA2024122411981

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 86,942 hours, 28,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5644 L1 DOOR NOT ARMING WHEN HANDLE FOR SLIDE MOVED TO ARM POSITION. CORRECTIVE ACTION: CLEARED DEBRIS FROM BRIT BAR AREA, CHECK NORMAL. (6747502)
